# SDR CALA2019030800359

- Difficulty date: March 5, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 97,721 hours, 27,544 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Repair
- Part number: 148N84021
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-4900-1-2300  APU COMPARTMENT FWD BULKHEAD STA 1885 EXISTING REPAIR HAS DAMAGE. REF ST SAA N/R 0050309 REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED PERMANENT REPA IR IAW SRM 53-80-08-R2-F201 ON APU FIREWALL AT STA 1885 . WORK WAS ACCOMPLISHED. REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED PERMANENT REPA IR IAW SRM 53-80-08-R2-F201 ON APU FIREWALL AT STA 1885. THIS IS TRANSCRIBED INFORMATION ACCOMPLISHED AND RECORDED ON PAPER NON-ROUTINE 0050309, WORK WAS ACCOMPLISHED.
